# SDR SWAA050879

- Difficulty date: March 22, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 30,407 hours, 25,712 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 907822
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L1 DOOR LOWER FUSELAGE HINGE BOX FITTING CRACKED.  REMOVED AND REPLACED HINGE BOX FITTING PER SRM & SAM 326.
